Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Atripla Psychosis?

(1/2) > >>

Strayboy74:
I've been hearing voices, recently, when there aren't any around...  it happens after work, before I've taken my medications..

The first time I heard them, I was in my truck, and in-between songs on my mp3 player.   I actually pulled the truck over, turned off the music and investigated to see if the music I was hearing was not a new part that I needed to replace or a faulty tire.   The music continued at the same volume the entire time...   then yesterday, i could hear people talking... it sounded like a conference of people in my apartment - and though I searched the apartment to see if i hadn't left the television on or some computer equipment I had stored away, I found nothing - and the volume remained the same.   it is evident to me that the sounds I am hearing are clearly coming from my head.   I turn on music, now, whenever i'm alone, so i cannot hear it as badly... At work, I have felt someone touch me on the shoulder, and have periodically heard things that weren't said... I'm starting to get alarmed...   could this be an Atripla issue?   I've been on atripla for over two years, and have recenly switched to the swing shift at work, and I'm really at a loss for answers - I hope I'm not going out of my mind.  has anyone else had experiences like this??

jkinatl2:
Dude, you might hate me with all the fiery depths of rage, but listen to me here

YOU HAVE NO BUSINESS BEING ON ATRIPLA.

Your past more than suggests that you will go through and AM going through a psychotic break.

STOP THAT SHIT AND CALL YOUR DOCTOR.

You could not have been remotely honest with him/her about your history and be prescribed that.

You need to be on something else - or NOTHING. This will only get worse, and you could die.

Strayboy74:
Let me make this clear:  my doctor is aware of my entire history - the good, the bad, and the ugly.   I HAVE been COMPLETELY honest about everything in my past...

I just spoke with my nurse practitioner on the phone, and she's going to talk to the doctor about it.  Upon waking today, they voices are gone, but there is ringing in my ears.  Since posting this last night before I went to bed, I spoke with a friend of mine who is taking her boards for med school.  She researched the issue and called and spoke with a friend of hers who is a pharmacist.  They both agree that it's probably the Atripla at work, in addition to my schedule change at work - and suggested I call my doctor today - which I have done prior to checking this post.  I'm now waiting for a call back.

I work as a dealer in a casino, and there's always constant noise around me that I don't pay attention to, my first thought was that it might just be my mind creating that noise in the quiet when I'm at home.   But, after sleep, it seems to go away.  I usually always tend to have music or something going on in the background anyway.

I suspect that they might take me off the Atripla, and I'd be glad if they did.   The side effects have sucked and though I was told they'd go away after a few weeks, here it is - two years later, and I still have the medication fog.

-joseph

Jeff G:
Hi Joseph . I have to echo what JK shared with you . There is another active thread about the effects of Atripla you may want to check out .

Pricho01:

--- Quote from: Strayboy74 on March 25, 2013, 09:45:01 AM ---Let me make this clear:  my doctor is aware of my entire history - the good, the bad, and the ugly.   I HAVE been COMPLETELY honest about everything in my past...-joseph

--- End quote ---

I just want to say that my Dr also knew about my own mental health issues prior to prescribing my Atripla as a first line treatment.... see my comment in the other thread..... Phil

Navigation

[0] Message Index

[#] Next page

Go to full version